alexa Hepatic tumours induced by anabolic steroids in an athlete.
Oncology

Oncology

Journal of Cancer Science & Therapy

Author(s): Creagh TM, Rubin A, Evans DJ

Abstract Share this page

Abstract A fatal rupture of an hepatic tumour occurred in an athlete who had been taking anabolic steroids for several years as an aid to body building. The case illustrates the hazards of non-therapeutic androgen administration, and emphasises the need for athletes to be made clear of the disturbances to gonadal function, liver structure and function, and the threat to life.
This article was published in J Clin Pathol and referenced in Journal of Cancer Science & Therapy

Relevant Expert PPTs

Relevant Speaker PPTs

Recommended Conferences

Relevant Topics

Peer Reviewed Journals
 
Make the best use of Scientific Research and information from our 700 + peer reviewed, Open Access Journals
International Conferences 2017-18
 
Meet Inspiring Speakers and Experts at our 3000+ Global Annual Meetings

Contact Us

 
© 2008-2017 OMICS International - Open Access Publisher. Best viewed in Mozilla Firefox | Google Chrome | Above IE 7.0 version
adwords